# SDR DALA1034186814

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 45,847 hours, 14,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY PATH LIGHT INOPERATIVE AT MID GALLEY FWD PARTITION WALL BEHIND SEAT 4D.  MX RECONNECTED THE LIGHT ASSY. OPS CHECKS GOOD.
